# SDR AMTA200700379

- Difficulty date: August 7, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK OVERHEAT LIGHT ON OVERHEAD WILL NOT RESET.  PERFORMED PACK/ZONE TEMP. CONTR. BITE IAW MM 21-51-00-5.  CONTRL NR 1 NO FAULTS.  CONTR 2 SHOWS TCV.  RESET CONTROLLER, OPS CHECK NORMAL.  (K)
